# SDR AALA201508209004

- Difficulty date: August 19, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 66,526 hours, 9,379 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 3A EMER LIGHT INOPERATIVE.  R & R LAMPS BULB AT SEAT 3A, FOUND CABLE LOOSE, CONNECTED TESTED OK.
